# SDR 97UAL900126

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154UA
- Make and model: Boeing 747123
- Aircraft serial: 20103
- Engine: Pwa JT9D7A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Bypass Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN INFLIGHT DUE TO OIL FILTER BYPASS LIGHT ON.
